# SDR F3LA200800202

- Difficulty date: April 12, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: D53476483200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION, NOTED CENTER FLOORBEAM SUPPORT FITTING BETWEEN C59 AND C60 CORRODED.  MAINTENANCE REMOVED CORROSION ON SUPPORT FITTING AND REINSTALLED SUPPORT FITTING AND CENTER FLOORBEAM IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-42-11 AND EA A9-53R-30227.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
